# SDR DALA2025100607270

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND INTERCOSTAL FITTING WERE FOUND WITH CRACK AT LEVEL OF STOP FITITNG 1, HOLE #3.   COMPLIED WITH ER/A 628823-14AD. (1232396).
